# SDR P5CA2021011000011

- Difficulty date: January 9, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 83,127 hours, 14,151 cycles
- Engine: Ge CF680C2A8
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 80217012
- Part serial: 9807118
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BLEED NR 3 EICAS MESSAGE ON TAKE OFF ROLL.  FWD TO MEL 36-11-03, MDDR 140670, CAT C.  DEACT NR 3 HP BLEED.  REMOVED AND REPLACED HPC (OFF PART: PN 773289-18, SN 200002037) AND HPV, IAW B747 AMM 36-11-00.  OPERATIONS CHECK GOOD.  THIS CLEARS MDDR 140670.
